# SDR ASAA2016081317677

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 11,209 hours, 3,660 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L2 Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON LANDING.  TURNED SWITCH OFF, WAITED 10 MINUTES, SWITCH ON AND LIGHT ILLUMINATED.  ACFT GROUNDED.  RESISTANCE CHECKED AT L2 WINDOW SHOWS OPEN FOR PRIMARY SENSOR. MOVED TERMINAL TO SPARE SENSOR, RESISTANCE CHECKED GOOD. WINDOW HEAT OPS TEST PASSED IAW AMM 30-41-21 & 30-41-00.
